# SDR 08FDEA03675

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53970890201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUB MARKS AT EMERGENCY EXIT C 55, P14-15 RT.   REPAIR PERFORMED BY BLEND OUT , NDT FOR CRACK FREE CONDITION IAW RAS/EFW/9000086/2008 ISS.A, APPROVED BY EA 6-5316-123092.
